You are not logged in.

Income hedging and portfolio decisions

Bonaparte, Yosef, Korniotis, George M and Kumar, Alok 2014, Income hedging and portfolio decisions, Journal of financial economics, vol. 113, no. 2, pp. 300-324, doi: 10.1016/j.jfineco.2014.05.001.

Attached Files
Name Description MIMEType Size Downloads

Title Income hedging and portfolio decisions
Author(s) Bonaparte, Yosef
Korniotis, George M
Kumar, Alok
Journal name Journal of financial economics
Volume number 113
Issue number 2
Start page 300
End page 324
Total pages 25
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-08
ISSN 0304-405X
Keyword(s) Market participation
Asset allocation
Income risk-return correlation
Temporary and permanent income shocks
Household finance
Language eng
DOI 10.1016/j.jfineco.2014.05.001
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30092547

Document type: Journal Article
Collection: Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Fri, 07 Apr 2017, 15:16:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.